MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA NEO/PED TTS TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA NEO/PED TTS TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67N035
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while preparing new trach and evaluating the pilot balloon of the trach prior to insertion, it was noticed that the balloon was not correctly inflating.It was noted that it had defects to the pilot balloon when filling with water.This resulted in a delay of planned change of trach.There was no patient injury reported.
 
Additional Manufacturer Narrative
One tracheostomy tube was received for evaluation in relation to the reported event.Visual and functional testing was unable to confirm or replicate the reported event.The device was able to inflate and delfate completely in a symmetrical fashion.Root cause was unable to be determined as the reported event was not confirmed.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.

Brand Name
BIVONA NEO/PED TTS TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13801733
Report Number3012307300-2022-04642
Device Sequence Number12010333
Product Code JOH
UDI-Device Identifier15021312006223
UDI-Public15021312006223
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2024
Device Model Number67N035
Device Catalogue Number67N035
Device Lot Number3884266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown